# SDR USAA2013021100024

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 877 hours, 380 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 453
- Condition: Low Pressure
- Location: R3 Door
- Part time: 40,030 hours, 14,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE PRESSURE IN YELLOW BAND.  SERVICED R3 DOOR ASSIST BOTTLE.
